Welcome to Just Answer. I am an Adult Neurologist and was contacted to answer your question.
I am waiting for you to come online
sounds like a bad outcome
yes it is
so you are having vertigo?
and sinus infections correct?
well , I would actually suggest you see an ENT physician first for the vertigo
as this sounds like a "peripheral" vestibular problem
related to the sinusitis, rather than a "central " issue from brain injury
the ENT doc would do the vestibular testing and look at your labrynthine system and the auditory/vestibular nerve
do you think this is related to the injection?
which is what the doc meant by "nerve damage?
it could be.
Radiesse is hyaluronidase?
I believe so
hang on ok
I am not a derm person, I have to look this up
I have never had sinus issues or localized head pain until I had that injection
so this is a fda document on Radiesse
it is calcium crystals in a gel matrix
so you inject under the skin to supplement areas of fat loss
and smooth out wrinkles
and theoretically,, you should not have an immune reaction
but I cannot explain why your hair fell out
and you acquired sinusitis
it sounds like an immune reaction to me
I would suggest you focus first on the balance/vertiginous symptoms
and see if you have damaged your vestibular system and the vestibular nerve in this case
you do not have other features, like double vision
loss of vision?
loss of taste or smell?
weakness or numbness in your extremities?
I dont believe it was the product used necessarily, but the trauma to my head due to where the injection was placed is my concern. My vision is a little wierd at times.
no loss of taste or smell
yes, maybe from the tape pulling issue
you sustained damage to your sinuses,
and then to your eustachian tube, pressure on your labrythine system
and then the vertigo insued
Do you ever do injections?
I do injections for nerve pain
do you mean he "saw blood?
that is another issue
where he could have injected radiesse into a blood vessel?
Ok cause Ive had them done many times but never where the skin is s
He said he hit a blood vessel
then when the skin peeled off and my hair fell out he said I must have alopecia
well you wonder what can happen if you inject this into a vein
I am not sure anyone really knows
the gel itself might cause an immune reaction
I would contact the company that makes Radiesse, and file an adverse event report with them
they are required to report this to the FDA for review
But I have had that product injected many times before with no reaction
and you will get some people with specific knowledge as to the chance you have some immune issue
so maybe it was because it went into your blood stream???
when you get a "flash back" as we call it, and see blood in the syringe, you are not suppose to inject
maybe he did or didn't?
Does the FDA have to approve the technique used or can a doctor just do it however they see fit? my concern with his method is that he cant see where the needle is going when the skin is all pulled up. I feel I should report this because if it happened to me, it will probably happen to another patient.
that is the real benefit of reporting to warn others of this possibility, but you will also find out if similar cases have happened
the doc should at least have some training from the manufacturer
that is required
but he can do what he wants pretty much
I inject botox for cervical dystonia
and I have training from several organizations
Thats awesome. I do hair and now I have no hair :/
well alopecia is an "autoimmune" disorder
and you need to find the source if you want to treat it
I hope I was able to give you some direction
Would you recommend that I ask for a referral to an ENT? the dermatologist does not feel it necessary to do a biopsy because he said it is alopecia, but he said it may or may not be caused by the injection. But exactly where my scalp was purple and bruised, is where the hair is missing and my scalp is numb.
I see, yes, you need the ENT for the vertigo/dizziness, the neurologist would do an MRI which would be normal , and that would be it. you need to see if your vestibular dysfunction is peripheral or central
Thank You. I will rate you well:)
you are welcome good luck
Dr Frank t